Some kind of flare

Hi everyone,

Iv posted a number of times on here but still dont know the cause of my symptoms.

My doctor has suggested i write a list of all my symptoms..this i am doing.

As well as my daily endless symptoms i expereince some kind of a flare every so often.

I wanted to sk if any members could relate to my symptoms of the flare in the hope that it may direct me and my doctor in the right direction.

When having a flare i have more pain than usual, the pain is worse in my shoulders.

I feel very hot inside, nauseous, there is also a buzzing vibration in my body. I am more tired than ususal but restless and unable to sleep.

I also have an odd numbness feeling to my anus which feels like my bowels are not working. This odd feeling can also be felt in my stomach area which feels very tight.

One of my worse symptoms is feeling very unwell during this time.

Your thoughts please..i am just going round and round in circles and making no progree.

Thanks

Christine

6 Replies

oldestnewest
  • I can relate to all your symptoms except for the bowel problem. And, yes, every now and then I feel worse. The shoulder/back pain/achiness is very fatiguing which adds to the depression of it all. I think the feeling hot inside is from the prednisone. I get headaches, blurred vision but don't have GTA and also every now and then the muscle pain wraps around my side to my chest. The sleeplessness is common - even when you feel tired. My feeling is that doctors really don't know the extent of misery that this illness causes. But reading others symptoms makes me realize that my symptoms are very real.

    Take care - I'll keep you in my thoughts

    Alison

  • Thanks Alison,

    Im learning quickly that everyones symptoms are very different. Iv got a doctors appt this week and reallt do not know how to get the tests i need even to rule out conditions.

  • Thanks

  • Hi Christine, I suffer from all these symptoms expect the bowel symptoms. I get pain throughout my body, my sinuses get worse and I feel heat from within me and sometimes go red on my face. I don't think it is the steroids as it gets worse as I reduce them and my vasculitis flares up. I am still trying to find a drop combination to make these symptoms more tolerable and reduce my steroids to an acceptable level.

    Sally

  • Hi, I can relate to alot of your symptoms. Sometimes when you have a list of symptoms it's very hard to know where to start! It's not quite as easy as just having a hurt elbow! Do you have any rashes? If so take pictures and first thing ask for a referal to see a dermatologist to get a biopsy. Blood tests would be the next thing at this stage, perhaps a referal to a rhuematologist. Good luck, I hope you find the answers and help you need very soon.x

You may also like...